# SDR GUUA92752060810A

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 15,599 hours, 21,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 12951410533
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 6005 ASD/PBI PILOT REPORTED AIRSTAIR DOOR SNUBBER BRACKET BROKEN.    REPLACED AIRSTAIR DOOR COUNTER BALANCE LEVER ASSY.
